Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have diabetes taking cetapin. Tested for FBS, PPBS, SGPT deranged. Medicine causing derangement?

I am a Diabetic suffering from the same since 2007. My FBS was as high as 270 at times. i was advised Cetapin XR 500 mg. Last week i underwent a medical test wherein my FBS was 150 and PP was 155. Further, I had an elevated level of SGPT in the LFTi.e. 62. I consume alcohol socially maybe once a month or twice at the max. This is the first time i have had a deranged SGPT level. Iss there a possibility of the medicine being the cause of elevated SGPT.Further would you say this is controlled sugar level or do I need to work arund it even more??
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Although PP level of blood sugar as 155 is all right but the fasting level as 150 is marginally high and best would be if it can brought down to below 120.
It can be done by observing dietary precautions and restrictions and by doing regular aerobic exercises like brisk walking for atleast 45 minutes a day.
You may even double your dose of CETAPIN XR 500 and start taking it twice a day.
As far as your high SGPT levels are concerned,it can have various reasons in you like
High sugar levels,alcohol consumtion,use of pain killers and anti cholesterol medications etc.
Life style changes like controlling your sugar levels,avoiding alcohol,sugary drinks and junk foods along with regular exercises would help bringing down your SGPT levels.
Answered: Tue, 9 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor